Alert archive / Colorado / Snow Squall Warnings in 2019
Snow Squall Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this snow squall warning at Dec 14, 2019, 1:49 PM MST for Larimer County, Morgan County, Weld County, Colorado. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2019, 1:49 PM MST (20:49 UTC)
- Expired
- Dec 14, 2019, 2:45 PM MST
- In force
- 56 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Larimer County, CO, Morgan County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 74 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 106 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
395 WWUS55 KBOU 142051 SQWBOU BULLETIN - IMMEDIATE BROADCAST REQUESTED Snow Squall Warning National Weather Service Denver CO 149 PM MST Sat Dec 14 2019 COC069-087-123-142145- /O.NEW.KBOU.SQ.W.0003.191214T2049Z-191214T2145Z/ Weld CO-Morgan CO-Larimer CO- 149 PM MST Sat Dec 14 2019 The National Weather Service in Denver Colorado has issued a * Snow Squall Warning for... Central Weld County in northeastern Colorado... Northwestern Morgan County in northeastern Colorado... Southeastern Larimer County in north central Colorado... * Until 245 PM MST. * At 149 PM MST, a dangerous snow squall was located along a line extending from 5 miles south of Buckhorn Mountain to near Briggsdale, or along a line extending from 11 miles west of Fort Collins to 27 miles northeast of Greeley, moving southeast at 25 mph. HAZARD...Heavy snow. SOURCE...Radar indicated. IMPACT...Dangerous life-threatening travel. * This includes Interstate 25 between mile markers 252 and 274. Locations impacted include... Fort Collins, Greeley, Loveland, Windsor, Evans, Johnstown, Milliken, Berthoud, Eaton, Severance, LaSalle, Ault, Kersey, Pierce, Timnath, Purcell, Galeton, Gill, Barnesville and Masonville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Consider avoiding or delaying travel until the snow squall passes your location. If you must travel, use extra caution and allow extra time. Rapid changes in visibility and slick road conditions may lead to accidents. Wet roadways will quickly freeze. Roads, bridges and overpasses to become slick and dangerous. Slow down and be prepared for sudden loss of traction. && LAT...LON 4031 10508 4047 10374 4075 10432 4060 10547 TIME...MOT...LOC 2049Z 298DEG 21KT 4054 10529 4066 10433 $$ BARJENBRUCH
2 follow-up statements
864
WWUS55 KBOU 142115
SQWBOU
Snow Squall Warning
National Weather Service Denver CO
213 PM MST Sat Dec 14 2019
COC069-087-123-142145-
/O.CON.KBOU.SQ.W.0003.000000T0000Z-191214T2145Z/
Weld CO-Morgan CO-Larimer CO-
213 PM MST Sat Dec 14 2019
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 245 PM MST FOR
CENTRAL WELD...NORTHWESTERN MORGAN AND SOUTHEASTERN LARIMER
COUNTIES...
At 213 PM MST, a dangerous snow squall was located along a line
extending from Fort Collins to 7 miles east of Briggsdale, or along a
line extending from 17 miles west of Greeley to 30 miles northwest of
Fort Morgan, moving southeast at 25 mph.
HAZARD...Extremely poor visibility and heavy snow.
SOURCE...Radar and webcams. Spotters reported visibility as low as
100 yards.
IMPACT...Dangerous life-threatening travel.
This includes Interstate 25 between mile markers 252 and 269.
Locations impacted include...
Fort Collins, Greeley, Loveland, Windsor, Evans, Johnstown, Milliken,
Berthoud, Eaton, Severance, LaSalle, Ault, Kersey, Timnath, Purcell,
Galeton, Gill, Barnesville, Briggsdale and Lucerne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
Wet roadways will quickly freeze. Roads, bridges and overpasses will
become slick and dangerous. Slow down and be prepared for sudden
loss of traction.
&&
LAT...LON 4047 10374 4031 10508 4055 10519 4070 10421
TIME...MOT...LOC 2113Z 295DEG 23KT 4050 10505 4060 10419
$$
BARJENBRUCH265 WWUS55 KBOU 142144 SQWBOU Snow Squall Warning National Weather Service Denver CO 243 PM MST Sat Dec 14 2019 COC069-087-123-142153- /O.EXP.KBOU.SQ.W.0003.000000T0000Z-191214T2145Z/ Weld CO-Morgan CO-Larimer CO- 243 PM MST Sat Dec 14 2019 ...THE SNOW SQUALL WARNING FOR CENTRAL WELD...NORTHWESTERN MORGAN AND SOUTHEASTERN LARIMER COUNTIES WILL EXPIRE AT 245 PM MST... The snow squall which prompted the warning has exited the area, and is covered by a new warning. Therefore, the snow squall warning will be allowed to expire. With reports of over 3 inches falling in the last hour, some roads may still remain snow covered. LAT...LON 4047 10374 4031 10508 4055 10519 4070 10421 TIME...MOT...LOC 2143Z 298DEG 21KT 4043 10487 4052 10401 $$ KRIEDERMAN
What forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this snow squall warning went out at Dec 14, 9:53 AM MST, 3 hours 56 minutes earlier.
Area forecast discussion, Dec 14, 9:53 AM MST, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 953 AM MST Sat Dec 14 2019 .UPDATE... Issued at 932 AM MST Sat Dec 14 2019 Overall, no significant changes planned for the grids. Adjusted this morning pops, with the focus for any snow showers over the northeast plains, dry in and around Denver. In the mountains, light to moderate snowfall through early afternoon, then better instability coupled with the presence of a strong upper level jet over the state should allow for heavy snow to redevelop. Also, we may need to go with a Winter Weather Advisory for zone 37, for Sunday. We will address this sometime in the afternoon. Still a fair amount of uncertainty regarding snowfall around Denver, with the models appearing to trend the higher snowfall amounts further south. Will continue to look at additional model data and address this in the afternoon package. && .SHORT TERM...(Today and tonight) Issued at 305 AM MST Sat Dec 14 2019 Over the urban corridor and plains, the free atmosphere is moistening this morning as evidenced by increased radar returns aloft and lowering cloud ceilings. However, this moisture is not reaching the surface as relative humidities have actually dropped from 81 percent at 11pm at DIA to 49 percent at 3am. I do expect the moisture to reach the surface over the next couple of hours in the form of light snow showers with little to no accumulation. The snow showers won't last long as the mid level warm air advection responsible for creating these showers will weaken by late morning. There will be many dry hours across the urban corridor and eastern plains today with peaks of sunshine. Then, as PVA ahead of a shortwave trough moves overhead, snow showers are expected to increase by the late afternoon and evening especially north of a line from Boulder to Akron. During the overnight hours, the chance for snow showers decreases again due to NVA behind the departing shortwave trough. Otherwise, temperatures will be within about 5 degrees of normal today and tonight. Much more impactful weather will be occurring over the mountains today. As expected, snow has increased in coverage during the overnight hours. Most areas are experiencing light to moderate snowfall rates at this time and those rates will continue through midday. During the afternoon and evening, lapse rates will increase due to a shortwave trough moving over the area. This will help to create more intense bands of snow showers with brief periods of heavy snow with rates up to 2 inches per hour. Travel will be difficult in these stronger bands. QG descent moves over the mountains around midnight tonight which will decrease the coverage and intensity of the snow from north to south. A Winter Storm Warning is in effect for the mountains and is still on track to expire at 11pm tonight. Additional snowfall accumulations will be between 6 to 12 inches. .LONG TERM...(Sunday through Friday) Issued at 305 AM MST Sat Dec 14 2019 An upper level trough will move across the region on Sunday, with the greatest impacts, mainly over southern Colorado. For the mtns, orographic component will weaken on Sun along with a decrease in moisture so only expect some additional light snow. At lower elevations, there will be some weak upslope and minor QG ascent, especially over southern portions of the I-25 corridor, foothills and Palmer Divide. Thus will keep in a good chance of light snow during the day with lessor chances over the northeast plains. The extreme southern foothills and portions of South Park could see advisory type snow. As for highs, readings will drop into the upper 20s to lower 30s over nern CO. By Sun night, snow chances will decrease during the evening hours as drier air spreads across the area. On Mon, a disturbance in NW flow aloft will move across the mtns. Cross-sections show there will be enough moisture, combined with orographics, to produce a chance of light snow during the day. Over nern CO, it will be dry with temperatures remaining below normal. On Tue, dry air in NNW flow aloft will spread across the area with no precip expected. Highs temperatures will be in the 30s across the plains. For Wed, an upper level ridge will build into the area with dry conditions and warmer temperatures. Highs across most of the plains will range from 45 to 50 degrees. By Thu, an upper level trough will move across the area. At this time, cross-sections show very little moisture with this feature, thus will only mention a slight chance of snow in the mtns. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 932 AM MST Sat Dec 14 2019 VFR will continue through midday with southwest winds transitioning to northwest/northerly component this afternoon. Another round of light snow showers is possible this evening and overnight tonight with minor reductions in visibilities and ceiling heights. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 11 PM MST this evening for COZ031-033- 034. && UPDATE...Cooper SHORT TERM...Danielson LONG TERM...RPK AVIATION...Cooper
Hazardous weather outlook, Dec 14, 10:10 AM MST, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1010 AM MST Sat Dec 14 2019 COZ030>051-151715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1010 AM MST Sat Dec 14 2019 ...STRONG WINDS AND HEAVY SNOW IN THE MOUNTAINS THROUGH THIS EVENING... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Moderate to heavy snow will continue in the mountains today before tapering off shortly before midnight. Travel in the mountains will be hazardous due to snow rates between one to two inches per hour along with blowing snow and gusty winds, especially this afternoon and evening. Travel will begin to improve after midnight tonight. Across the urban corridor and northeast plains, another round of isolated to scattered light snow showers will be possible during the late afternoon and evening. Minor accumulations, ranging from just a trace to under one half inch, will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Another system will move through Colorado during the day on Sunday lasting through Sunday night. This system will bring moderate snow to the central mountains of Colorado while the far northern mountains will see light amounts. Areas of light snow will fall across the urban corridor and plains with some moderate snow possible over the southern Foothills, Palmer divide and South Park. Snow amounts across the Denver metro area will range from 1 to 3 inches. For Monday through Wednesday it will be dry except for a chance of light snow in the mountains on Monday. Temperatures will start out cool on Monday and increase into the 40s by mid-week. .SPOTTER INFORMATION STATEMENT... Snowfall reports from spotters will be appreciated.
In the hours before
Local storm report, Dec 14, 11:11 AM MST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1111 AM MST SAT DEC 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM SNOW 2 E ESTES PARK 40.38N 105.48W
12/14/2019 M2.3 INCH LARIMER CO PUBLIC
1014 AM SNOW 2 SE BRECKENRIDGE 39.48N 106.03W
12/14/2019 M17.2 INCH SUMMIT CO TRAINED SPOTTER
STORM TOTAL SINCE 7 PM DEC 11.
0958 AM SNOW 1 W ASPEN SPRINGS 39.83N 105.50W
12/14/2019 M5.0 INCH GILPIN CO PUBLIC
STORM TOTAL SINCE THURSDAY NIGHT.
0834 AM SNOW 2 NE ESTES PARK 40.39N 105.50W
12/14/2019 E3.0 INCH LARIMER CO TRAINED SPOTTER
0800 AM SNOW 3 NW MISHOWAKA 40.72N 105.42W
12/14/2019 M0.3 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-897 LIVERMORE 9.9
WSW.
0800 AM SNOW WILLIAMS FORK RESERVOIR 40.04N 106.20W
12/14/2019 M7.0 INCH GRAND CO CO-OP OBSERVER
CO-OP OBSERVER STATION WIFC2 WILLIAMS FORK
RESERVOIR.
0800 AM SNOW 2 WSW KEYSTONE 39.60N 106.01W
12/14/2019 M9.0 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-16 DILLON 2.3 SE.
0754 AM SNOW 1 N SUNSHINE 40.08N 105.37W
12/14/2019 M0.8 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-343 JAMESTOWN 2.5
SSE.
0740 AM SNOW 2 W ESTES PARK 40.37N 105.55W
12/14/2019 M1.7 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-1115 ESTES PARK 1.7
W.
0730 AM SNOW 1 NNW GRANT 39.46N 105.68W
12/14/2019 M3.0 INCH PARK CO CO-OP OBSERVER
CO-OP OBSERVER STATION GRTC2 GRANT 1 W.
0700 AM SNOW 1 NNE PINE JUNCTION 39.47N 105.39W
12/14/2019 M0.1 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-222 CONIFER 5.7 SW.
0700 AM SNOW 2 SSW ELKDALE 40.01N 105.89W
12/14/2019 M9.5 INCH GRAND CO COCORAHS
COCORAHS STATION CO-GR-68 TABERNASH 2.7 NW.
0700 AM SNOW 3 NNW PARSHALL 40.09N 106.20W
12/14/2019 M5.8 INCH GRAND CO COCORAHS
COCORAHS STATION CO-GR-52 PARSHALL 3.0 NNW.
0700 AM SNOW ROLLINSVILLE 39.92N 105.50W
12/14/2019 M3.7 INCH GILPIN CO COCORAHS
COCORAHS STATION CO-GL-23 ROLLINSVILLE 0.1
WNW.
0700 AM SNOW 1 NE BROOKVALE 39.64N 105.41W
12/14/2019 M0.2 INCH CLEAR CREEK CO COCORAHS
COCORAHS STATION CO-CC-2 EVERGREEN 5 W.
0700 AM SNOW 2 SSW BROOKVALE 39.61N 105.44W
12/14/2019 M0.6 INCH CLEAR CREEK CO COCORAHS
COCORAHS STATION CO-CC-1 EVERGREEN 6.5 WSW.
0700 AM SNOW 3 NNE PINECLIFFE 39.97N 105.40W
12/14/2019 M1.3 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-57 NEDERLAND 5.8 E.
0700 AM SNOW 2 SW BOULDER 40.00N 105.28W
12/14/2019 M0.2 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-514 BOULDER 2.4 SW.
0700 AM SNOW NEDERLAND 39.97N 105.51W
12/14/2019 M5.6 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-322 NEDERLAND 0.4
WNW.
0700 AM SNOW ASPEN SPRINGS 39.83N 105.48W
12/14/2019 M5.5 INCH GILPIN CO CO-OP OBSERVER
CO-OP OBSERVER STATION ASIC2 ASPEN SPRINGS.
0700 AM SNOW 1 NW HEENEY 39.87N 106.31W
12/14/2019 M6.2 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-58 HEENEY 0.5 NW.
0700 AM SNOW 2 N HEENEY 39.90N 106.31W
12/14/2019 M5.5 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-35 SILVERTHORNE 21
NW.
0700 AM SNOW 1 S HIGHLAND PARK 39.49N 105.52W
12/14/2019 M1.2 INCH PARK CO COCORAHS
COCORAHS STATION CO-PK-69 BAILEY 6.4 NNW.
0600 AM SNOW 3 SSE SILVER PLUME 39.66N 105.71W
12/14/2019 M5.4 INCH CLEAR CREEK CO CO-OP OBSERVER
CO-OP OBSERVER STATION GCRC2 GEORGETOWN 4 S.
&&Local storm report, Dec 14, 12:32 PM MST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1232 PM MST SAT DEC 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HEAVY SNOW 9 SSE SPICER 40.35N 106.38W
12/14/2019 E21.6 INCH GRAND CO MESONET
ARAPAHO RIDGE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 4 NNW LONGS PEAK 40.31N 105.64W
12/14/2019 E9.4 INCH LARIMER CO MESONET
BEAR LAKE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 NNW BERTHOUD PASS 39.80N 105.78W
12/14/2019 E23.0 INCH GRAND CO MESONET
BERTHOUD SUMMIT SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 7 NW RED FEATHER LAKES 40.89N 105.66W
12/14/2019 E2.7 INCH LARIMER CO MESONET
BLACK MOUNTAIN SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 WNW ALMA 39.30N 106.11W
12/14/2019 E17.5 INCH PARK CO MESONET
BUCKSKIN JOE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 11 S RABBIT EARS PASS 40.23N 106.60W
12/14/2019 E17.6 INCH GRAND CO MESONET
BUFFALO PARK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 3 SW MEEKER PARK 40.21N 105.57W
12/14/2019 E5.4 INCH BOULDER CO MESONET
COPELAND LAKE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 W COPPER MOUNTAIN 39.49N 106.17W
12/14/2019 E18.9 INCH SUMMIT CO MESONET
COPPER MOUNTAIN SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 9 E GLENDEVEY 40.81N 105.77W
12/14/2019 E6.8 INCH LARIMER CO MESONET
DEADMAN HILL SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 W GREEN MOUNTAIN RESE 39.86N 106.42W
12/14/2019 E16.2 INCH SUMMIT CO MESONET
ELLIOT RIDGE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 WSW WINTER PARK 39.87N 105.87W
12/14/2019 E20.2 INCH GRAND CO MESONET
FOOL CREEK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 NW CLIMAX 39.38N 106.20W
12/14/2019 E25.6 INCH SUMMIT CO MESONET
FREMONT PASS SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 SSE LOVELAND PASS 39.65N 105.87W
12/14/2019 E18.9 INCH SUMMIT CO MESONET
GRIZZLY PEAK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 6 W ARAPAHOE PEAK 40.04N 105.75W
12/14/2019 E12.1 INCH GRAND CO MESONET
HIGH LONESOME SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 SSW BLUE RIVER 39.36N 106.06W
12/14/2019 E22.9 INCH SUMMIT CO MESONET
HOOSIER PASS SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 WNW PINGREE PARK 40.58N 105.63W
12/14/2019 E9.5 INCH LARIMER CO MESONET
HOURGLASS LAKE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 WSW GUANELLA PASS 39.57N 105.80W
12/14/2019 E13.5 INCH CLEAR CREEK CO MESONET
JACKWHACKER GULCH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 NNW CAMERON PASS 40.53N 105.89W
12/14/2019 E14.9 INCH LARIMER CO MESONET
JOE WRIGHT SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 W BERTHOUD FALLS 39.76N 105.91W
12/14/2019 E14.8 INCH GRAND CO MESONET
JONES PASS SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 SW ELDORA 39.94N 105.59W
12/14/2019 E16.2 INCH BOULDER CO MESONET
LAKE ELDORA SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 7 SSE CAMERON PASS 40.41N 105.82W
12/14/2019 E21.6 INCH GRAND CO MESONET
LAKE IRENE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 6 E CAMERON PASS 40.51N 105.77W
12/14/2019 E10.8 INCH LARIMER CO MESONET
LONG DRAW RESERVOIR SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 WNW LOVELAND PASS 39.67N 105.90W
12/14/2019 E16.2 INCH CLEAR CREEK CO MESONET
LOVELAND BASIN SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 10 NNE SILVERTHORNE 39.80N 106.03W
12/14/2019 E12.2 INCH GRAND CO MESONET
MIDDLE FORK CAMP SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 9 SSE GOULD 40.40N 105.96W
12/14/2019 E13.5 INCH JACKSON CO MESONET
NEVER SUMMER SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 SW WARD 40.04N 105.54W
12/14/2019 E9.5 INCH BOULDER CO MESONET
NIWOT SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 8 SSE CAMERON PASS 40.40N 105.85W
12/14/2019 E12.2 INCH GRAND CO MESONET
PHANTOM VALLEY SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 5 SSW GLENDEVEY 40.71N 106.01W
12/14/2019 E5.4 INCH JACKSON CO MESONET
RAWAH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 8 NW GLENDEVEY 40.88N 106.05W
12/14/2019 E6.8 INCH LARIMER CO MESONET
ROACH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 9 SE WESTON PASS 39.03N 106.08W
12/14/2019 E9.5 INCH PARK CO MESONET
ROUGH AND TUMBLE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 NNE MOUNT AUDUBON 40.14N 105.59W
12/14/2019 E18.9 INCH BOULDER CO MESONET
SAWTOOTH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 6 NW SILVERTHORNE 39.72N 106.16W
12/14/2019 E13.5 INCH SUMMIT CO MESONET
SUMMIT RANCH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 S BRAINARD LAKE 40.03N 105.58W
12/14/2019 E12.2 INCH BOULDER CO MESONET
UNIVERSITY CAMP SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 8 SSE RAND 40.35N 106.09W
12/14/2019 E5.4 INCH GRAND CO MESONET
WILLOW CREEK PASS SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 9 SE CAMERON PASS 40.43N 105.73W
12/14/2019 E17.5 INCH LARIMER CO MESONET
WILLOW PARK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 4 SE MOUNT ZIRKEL 40.79N 106.60W
12/14/2019 E21.6 INCH JACKSON CO MESONET
ZIRKEL SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 4 S LONGS PEAK 40.20N 105.60W
12/14/2019 E9.5 INCH BOULDER CO MESONET
WILD BASIN SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 1 NE ECHO LAKE 39.66N 105.59W
12/14/2019 E4.1 INCH CLEAR CREEK CO MESONET
ECHO LAKE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 7 E BLUE RIVER 39.44N 105.91W
12/14/2019 E14.9 INCH PARK CO MESONET
MICHIGAN CREEK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
&&Local storm report, Dec 14, 12:33 PM MST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1233 PM MST SAT DEC 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HEAVY SNOW 1 NNE RABBIT EARS PASS 40.39N 106.60W
12/14/2019 E31.1 INCH JACKSON CO MESONET
COLUMBINE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 10 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1233 PM HEAVY SNOW 5 WSW GRAND LAKE 40.23N 105.92W
12/14/2019 E9.4 INCH GRAND CO MESONET
STILLWATER CREEK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 10 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIOThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 2:35 PM MST | Snow Squall Warning | BOU | Logan, Morgan, Washington, Weld | 55 min |
| Dec 14, 2:38 PM MST | Winter Weather Advisory | BOU | Park | 19 hr |
Nearby
Snow Squall Warnings in Colorado, 2019Every snow squall warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.